A pure smoothness condition for Radó’s theorem for \(\alpha \)-analytic functions. (English) Zbl 1374.35116

Summary: Let \(\Omega\subset\mathbb{C}^n\) be a bounded, simply connected \(\mathbb{C}\)-convex domain. Let \(\alpha\in\mathbb{Z}_+^n\) and let \(f\) be a function on \(\Omega\) which is separately \(C^{2\alpha_j-1}\)-smooth with respect to \(z_j\) (by which we mean jointly \(C^{2\alpha_j-1}\)-smooth with respect to \(\operatorname{Re} z_j\), \(\operatorname{Im}z_j\)). If \(f\) is \(\alpha \)-analytic on \(\Omega\setminus f^{-1}(0)\), then \(f\) is \(\alpha\)-analytic on \(\Omega\). The result is well-known for the case \(\alpha_i=1\), \(1\leq i\leq n\), even when \(f\) a priori is only known to be continuous.


35G05 Linear higher-order PDEs
30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
32A99 Holomorphic functions of several complex variables
32U15 General pluripotential theory
Full Text: DOI Link Link


[1] V. Avanissian, A. Traore: Extension des théor‘emes de Hartogs et de Lindelöf aux fonctions polyanalytiques de plusieurs variables. C. R. Acad. Sci., Paris Sér. A-B 291 (1980), A263–A265. (In French.) · Zbl 0485.32002
[2] V. Avanissian, A. Traore: Sur les fonctions polyanalytiques de plusiers variables. C. R. Acad. Sci., Paris Sér. A-B 286 (1978), A743–A746. (In French.) · Zbl 0388.32001
[3] S. Axler, P. Bourdon, W. Ramey: Harmonic Function Theory. Graduate Texts in Mathematics 137, Springer, New York, 1992. · Zbl 0765.31001
[4] M. B. Balk: Polyanalytic functions and their generalizations. Complex analysis I. Encycl. Math. Sci. 85 (1997), 197–253.
[5] M. B. Balk: A uniqueness theorem for polyanalytic functions. Izv. Akad. Nauk Armjan. SSR Ser. Fiz. -Mat. Nauk 18 (1965), 3–14. (In Russian.)
[6] H. Cartan: Sur une extension d’un theorème de Radó. Math. Ann. 125 (1952), 49–50. (In French.) · Zbl 0048.32003 · doi:10.1007/BF01343105
[7] I. Y. Chesnokov: On Removable Singularities of the Solution of Linear Differential Equations. Dissertation, MGU, Moskva, 1991. (In Russian.)
[8] I. Y. Chesnokov: Removable singularities for solutions of linear partial differential equations. Mosc. Univ. Math. Bull. 45 (1990), 37–38; translation from Vestn. Mosk. Univ., Ser. I 1990 (1990), 66–68. (In Russian.) · Zbl 0736.35014
[9] R. Harvey, J. Polking: Removable singularities of solutions of linear partial differential equations. Acta Math. 125 (1970), 39–56. · Zbl 0214.10001 · doi:10.1007/BF02838327
[10] J. Král: Extension results of the Radó type. Rev. Roum. Math. Pures Appl. 36 (1991), 71–76.
[11] J. Král: Some extension results concerning harmonic functions. J. London Math. Soc. 28 (1983), 62–70. · Zbl 0526.31003 · doi:10.1112/jlms/s2-28.1.62
[12] S. G. Krantz: Function Theory of Several Complex Variables. American Mathematical Society, Chelsea Publishing, Providence, 2001.
[13] A. V. Pokrovskii: Removable singularities of solutions of elliptic equations. J. Math. Sci. 160 (2009), 61–83. · Zbl 1183.35144 · doi:10.1007/s10958-009-9485-0
[14] T. Radó: Über eine nicht fortsetzbare RiemannscheMannigfaltigkeit. Math. Z. 20 (1924), 1–6. (In German.) · doi:10.1007/BF01188068
[15] N. N. Tarkhanov: The Analysis of Solutions of Elliptic Equations. Kluwer Academic Publishers, Dordrecht, 1997.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.